MathSciNet Relay Station
MathSciNet bibliographic data
MR2738628 (2012a:47115) 47H09 (47H10 54H25)
Jachymski, Jacek Equivalent conditions for generalized contractions on (ordered) metric spaces. Nonlinear Anal. 74 (2011), no. 3, 768–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement